# SDR HEEA967269

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6300 · Main Rotor Drive System
- Part: Adapter Assy
- Part number: 214040260105
- Condition: Cracked
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER ASSY CRACKED AROUND 90% OF CIRCUMFERENCE ON LOWER OR BOTTOM.  SURFACE CRACK VISIBLE ON TOP SURFACE AS MARKED IN BLACK.
